My mom was taking Avalide 300/12.5 for several years. In September she had a stomach virus, and since then has had extremely low blood pressure, rapid pulse, shortness of breath, and swelling of her feet. Her doctor changed her medication to Avapro 150, and the symptoms got better. Since her feet were still swollen, he put her on 15 mg of hydrochlorothiazide along with the Avapro, and her blood pressure is low again and her pulse is fast. She feels worn out all the time, and feels especially bad when she first gets up in the morning. Her doctor also said she's anemic, but isn't treating that. She also takes calcium supplements for osteoporosis and large doses of vitamin A for macular degeneration. Anyone have any suggestions? Thanks.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.